# SDR AALA20130210004

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-FLOOR UNDER G-1 GALLEY DRAIN PAN.  INSTALLED NEW DOUBLER ON SUB-FLOOR UNDER G-1 GALLEY PAN PER AARD 53-20-00-16.
